Whether fentanyl can get someone top is always a common question especially on the internet. The answer is you can get high after taking fentanyl. In fact, many people have been abusing it since it produces an intense but a short-term high, which is similar to heroin or other opiates but it is stronger.
Getting high on fentanyl patch is one of the main reasons that cause addictions, and once a person gets addicted, he or she will need a structured fentanyl addiction program that will help him/her stay sober and clean on the long term. Another risk is fentanyl is very potent than heroin so even tolerant opiate users can find themselves overdosing on fentanyl especially if you are not aware of the amount you are supposed to take. Despite the risks, more opiate users are turning to heroin for a better and more intense high. However, the inconsistency of this medication regarding absorption and potency makes it very risky regarding overdose and even death.
Just like other pain reliever opiates, it attaches itself to the opiate receptors in the brain. The receptors are very concentrated in the parts of the brain responsible for emotion and pain. The medicine works by blocking high amounts of dopamine in the brain thus causing a high feeling of euphoria. The drug can also affect the parts of the brain that are responsible for other functions like breathing. The deadliest mechanism of any opiate drug is the reduction of respiration primarily. If you overdose, you risk stopping breath, which might damage the brain and later death if it is not reversed in time.
As said earlier, fentanyl is a very potent opiate painkiller. Mostly, people use it as a pain reliever. When a physician prescribes fentanyl, he will administer it through an injection, dissolvable tablet, patch, or a lollipop. However, this drug continues to be used illegally around the world. Mostly, fentanyl that is produced unlawfully tends to be in powdered form. Users mix it with heroin to boost its high. Others might be buying it and vendors will sell them fentanyl that is a mix of the two and overdose in the process. Individuals mostly abuse fentanyl patches, which leads to deaths. Note that you can even overdose unknowingly. For instance, if you store the fentanyl patch in a place with excessive heat, it tends to release of higher fentanyl those results in an overdose.
Studies have shown that overdoses related to opiates including fentanyl are on the rise. Most tests cannot differentiate between prescriptions and illegally produced fentanyl, which makes the risks even higher. Studies have shown that since 2013 deaths because of fentanyl keep increasing. However, law enforcers continue to observe these numbers of illegally produced fentanyl in reported cases.
You should call for help immediately. Your timing is very important in case of an overdose. When you overdose on fentanyl, it means your breathing has stopped, and the longer you stay without oxygen, there will be more damages to your brain and a higher risk of death. A paramedic or emergency officer can offer life support and should be kits and medication that reverses the effects of fentanyl overdose that includes respiratory depression and sedation. In addition, many civilians are getting training and getting equipped of Narcan. You can also contact local department near you to get more information and training. However, even after Narcan has been administered you need to take more steps. First, you need to visit an experienced and skilled medical practitioner to check you and find out the extent of the damages. After examining the injuries, he will know the steps to take after that.
If you are looking for that fentanyl patch high, your solution is in our shop. We are experienced vendors who have been in the market for an extended period now, and we know what fentanyl customers need. We sell fentanyl in all forms and varieties. Customer satisfaction is our primary goal that is why we are friendly to all our buyers. Whether you are a returning or a new buyer, you will love the experience of shopping with us.